# SDR DALA2024091208944

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 10,378 hours, 4,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Not Reported
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LH #4 SLAT TRACK AND PINION. SUMMARY. REPLACEMENT WORKED IN CONJUNCTION WITH AMDS W/C 2781- 4002-LH. REMOVED AND REPLACED L/H SLAT TRACK #4 P/N OFF: C01612072-005 S/N OFF: AS1616 P/N ON: C01612074-007 S/N ON AS008635 FTN 705M0E IAW A220 AMP 57-43-37. REMOVED AND REPLACED L/H #4 PINION P/N OFF:C01612522-001 S/N OFF: 501828 P/N ON: C01612522-001 S/N ON: 506208 IAW A220 AMP 27-81-09. RIG AND OPERATIONAL CHECKS COMPLETED. ALL RII ITEMS C/W. TRACK, ASSEMBLY, SL OFF 81-5742-9-0012 01616 ON 81-5742-9-0029 20008. REF NO ENTERED: WORK COMPLETED PER ERA 608046-14AD REV. F SECTION IV. (LP# 0543859)
